# SDR SWAA2021112646784

- Difficulty date: November 22, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 68,868 hours, 40,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TO BE OUT OF LIMITS.  NEW BRACKET FABRICATED IAW DWG 144A9713.  LOCATED, DRILLED AND APPLIED CHEMICAL CONVERSION COATING TO THE NEW BRACKET IAW DWG 144A9713, DWG 144A7300, SRM 51-40-05 AND SRM 51-20-01.   APPLIED PRIMER AND FINISH COAT TO NEW BRACKET IAW SRM 51-20-01 AND AMM 51-21-73.   INSTALLED THE NEW BRACKET IAW DWG 144A7300, AND SRM 51-40-02.
